# SDR DALA2016092906935

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 756-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK LBL 22 HAS CORROSION AROUND NUTCLIP HOLES FROM BS 756 TO 794. BLENDED OUT OF LIMITS.  REMOVED AND REPLACED THE  SEAT TRACK IAW SRM 53-20-52 R5 FIG 201, SRM 51-41-05.
